EconPapers    
Economics at your fingertips  
 

Periodic Orbits for a Three-Dimensional Biological Differential Systems

Renato Colucci and Daniel Nuñez

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We study the existence of periodic orbit for a differential system describing the effects of indirect predation over two preys. Besides discussing a generalized version of the model, we present some remarks and numerical experiments for the nonautonomous version of the two models.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/465183.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/465183.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:465183

DOI: 10.1155/2013/465183

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:465183